Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/80299
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Stability of stochastic nonlinear systems with state-dependent switching
Author: Wu, Z.
Cui, M.
Shi, P.
Karimi, H.
Citation: IEEE Transactions on Automatic Control, 2013; 58(8):1904-1918
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2013
ISSN: 0018-9286
1558-2523
Statement of
Responsibility: 
Zhaojing Wu, Mingyue Cui, Peng Shi and Hamid Reza Karimi
Keywords: State-dependent switching; stochastic systems; switched systems.
Rights: © 2013 IEEE
RMID: 0020130902
DOI: 10.1109/TAC.2013.2246094
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.